# SDR 200804291

- Difficulty date: April 24, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 8,090 hours, 5,097 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Shorted
- Location: Tat
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 7505 YYZ TO DEN CREW REPORTS TAT 1 FAIL W/ SMELL OF SMOKE.  ON CALL MAINTENANCE FOUND CONNECTOR SEVERELY SHORTED WITH SEVERAL BURNT WIRES.  AIRCRAFT FERRIED TO IND.  IND MAINTENANCE REPLACED CONNECTOR, TAT SENSOR P/N: 102AW1AF, S/N: A68247 MANUFACTURER:  ROSEMONT AEROSPACE, INC AND ADSP 1.
